# SDR SWAA2025063085948

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 41,565 hours, 19,617 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK ITEM: L1 DOOR AFT AIRFRAME ASSIST HANDLE NEEDS SECURED.   SECURED L1 DOOR AFT ASSIST HANDLE IAW B737-800 AMM 25-21-31-420-802.
